Alert archive / Oklahoma / Flash Flood Watches in 2012
Flash Flood Watch 2, NWS Norman, OK
NWS Norman, OK issued this flash flood watch at Apr 30, 2012, 4:14 AM CDT for 8 counties in Oklahoma. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2012, 4:14 AM CDT (09:14 UTC)
- Expired
- May 1, 2012, 4:38 AM CDT
- In force
- 24 hr
- Issued by
- NWS Norman, OK
- Flood severity
- None
Counties Alfalfa County, OK, Garfield County, OK, Grant County, OK, Kay County, OK, Major County, OK, Noble County, OK, Woods County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 18 km from the middle of the area, began a volume at 09:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 9.2 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2178 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 761 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
527 WGUS64 KOUN 300914 FFAOUN URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NORMAN OK 414 AM CDT MON APR 30 2012 ...ADDITIONAL HEAVY RAINFALL CAN BE EXPECTED TODAY AND TONIGHT ACROSS PARTS OF FAR NORTHERN AND FAR NORTHWESTERN OKLAHOMA AND WILL LIKELY CAUSE FLASH FLOODING... OKZ005>008-010>013-302100- /O.NEW.KOUN.FF.A.0002.120430T0914Z-120501T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WOODS-ALFALFA-GRANT-KAY-WOODWARD-MAJOR-GARFIELD-NOBLE- INCLUDING THE CITIES OF...ALVA...CHEROKEE...MEDFORD... PONCA CITY...WOODWARD...FAIRVIEW...ENID...PERRY 414 AM CDT MON APR 30 2012 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTHERN OKLAHOMA AND NORTHWEST OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN NORTHERN OKLAHOMA...GARFIELD...GRANT...KAY AND NOBLE. IN NORTHWEST OKLAHOMA...ALFALFA...MAJOR...WOODS AND WOODWARD. * THROUGH TUESDAY MORNING * ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BRING ONE TO THREE INCHES OF RAINFALL TODAY AND TONIGHT TO FAR NORTHERN AND FAR NORTHWESTERN OKLAHOMA. THE HEAVIEST RAINFALL IS EXPECTED TONIGHT. THIS ADDITIONAL RAINFALL WILL BE IN ADDITION TO THE TWO TO LOCALLY NINE INCHES OF RAINFALL THAT HAS OCCURRED OVER THE PAST TWO DAYS. * THIS HEAVY RAINFALL ON ALREADY SATURATED GROUND WILL RESULT IN FLASH FLOODING...ESPECIALLY ON SMALL STREAMS AND LOW WATER CROSSINGS. THE RISK OF FLOODING WILL BE GREATEST WHERE STORMS TRAIN OVER THE SAME AREAS...PARTICULARLY THOSE AREAS THAT RECEIVED HEAVY RAINFALL OVER THE PAST TWO DAYS INCLUDING KAY COUNTY AND THE PONCA CITY AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS WILL LIKELY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR WEATHER FORECASTS AND INFORMATION. MAKE PLANS TO GET TO HIGHER GROUND IF FLOODING HAPPENS. && $$ MBS
2 follow-up statements
988 WGUS64 KOUN 302011 FFAOUN FLOOD WATCH NATIONAL WEATHER SERVICE NORMAN OK 311 PM CDT MON APR 30 2012 ...ADDITIONAL HEAVY RAINFALL CAN BE EXPECTED TONIGHT ACROSS PARTS OF FAR NORTHERN AND FAR NORTHWESTERN OKLAHOMA AND WILL LIKELY CAUSE FLASH FLOODING... OKZ005>008-010>013-011100- /O.CON.KOUN.FF.A.0002.000000T0000Z-120501T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WOODS-ALFALFA-GRANT-KAY-WOODWARD-MAJOR-GARFIELD-NOBLE- INCLUDING THE CITIES OF...ALVA...CHEROKEE...MEDFORD... PONCA CITY...WOODWARD...FAIRVIEW...ENID...PERRY 311 PM CDT MON APR 30 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHERN OKLAHOMA AND NORTHWEST OKLAHOMA... INCLUDING THE FOLLOWING AREAS...IN NORTHERN OKLAHOMA... GARFIELD...GRANT...KAY AND NOBLE. IN NORTHWEST OKLAHOMA... ALFALFA...MAJOR...WOODS AND WOODWARD. * THROUGH TUESDAY MORNING * SHOWERS AND THUNDERSTORMS WILL BRING AROUND ONE TO TWO ADDITIONAL INCHES OF RAINFALL THROUGH TONIGHT TO FAR NORTHERN AND FAR NORTHWESTERN OKLAHOMA. THE HEAVIEST RAINFALL IS EXPECTED CLOSE TO MIDNIGHT. DUE TO RECENT HEAVY RAINFALL ACROSS NORTHERN OKLAHOMA...ANY ADDITIONAL RAINFALL WILL RESULT IN FLASH FLOODING. * FLASH FLOODING WILL BE LIKELY ON SMALL STREAMS AND LOW WATER CROSSINGS IF ADDITIONAL RAINFALL OCCURS. THE RISK OF FLOODING WILL BE GREATEST WHERE STORMS TRAIN OVER THE SAME AREAS...PARTICULARLY THOSE AREAS THAT RECEIVED HEAVY RAINFALL OVER THE PAST TWO DAYS INCLUDING KAY COUNTY AND THE PONCA CITY AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS WILL LIKELY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR WEATHER FORECASTS AND INFORMATION. MAKE PLANS TO GET TO HIGHER GROUND IF FLOODING HAPPENS. && $$
560 WGUS64 KOUN 010938 FFAOUN FLOOD WATCH NATIONAL WEATHER SERVICE NORMAN OK 438 AM CDT TUE MAY 1 2012 OKZ005>008-010>013-011045- /O.CAN.KOUN.FF.A.0002.000000T0000Z-120501T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WOODS-ALFALFA-GRANT-KAY-WOODWARD-MAJOR-GARFIELD-NOBLE- INCLUDING THE CITIES OF...ALVA...CHEROKEE...MEDFORD... PONCA CITY...WOODWARD...FAIRVIEW...ENID...PERRY 438 AM CDT TUE MAY 1 2012 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHERN OKLAHOMA AND NORTHWEST OKLAHOMA HAS BEEN CANCELLED. PRECIPITATION HAS MOVED OUT OF THE AREA AND SIGNIFICANT RAINFALL IS NO LONGER EXPECTED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood watch went out at Apr 30, 12:51 AM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, Apr 30, 12:51 AM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1251 AM CDT MON APR 30 2012 .DISCUSSION... AVIATION DISCUSSION FOR THE 06Z TAFS IS BELOW. && .AVIATION... LINE OF STORMS WILL CONTINUE TO MOVE SOUTH AND SLOWLY WEAKEN THROUGH 15Z. BRIEF GUSTY WINDS...HAIL...AND IFR/LIFR CONDITIONS CAN BE EXPECTED WITH THE STORMS AS THEY MOVE SOUTH. THINK THESE STORMS WILL IMPACT KOKC 08-11Z...KLAW 10-13Z...AND PERHAPS KSPS 12-15Z. WIDESPREAD MVFR/IFR CONDITIONS WILL DEVELOP BY 11Z. LIFR CONDITIONS ARE POSSIBLE ESPECIALLY OVER NORTH OKLAHOMA AS EARLY AS 09Z. ALL LOCATIONS SHOULD BE MVFR OR BETTER BY 16Z. CONFIDENCE IS MODERATE THAT VFR CONDITIONS WILL PREVAIL AT MOST SITES BY 20Z. ADDITIONAL TS MAY DEVELOP AFTER 21Z ACROSS THE AREA...ESPECIALLY ACROSS WESTERN OKLAHOMA. MBS && .PREV DISCUSSION... /ISSUED 858 PM CDT SUN APR 29 2012/ UPDATE... SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS NORTHERN OK OVER THE NEXT FEW HOURS. AREA OF STORMS TO THE NW WILL ALSO MOVE INTO AND ACROSS THE AREA OVERNIGHT. STORMS IN WEST TEXAS MAY ALSO MOVE INTO SW SECTIONS OF FA TONIGHT. HAVE ADJUSTED HIGHER POPS TO ONLY THE NORTHERN HALF OF THE FA AND LOWERED POPS IN SOUTHEAST PORTIONS OF FA WHERE LESS LIKELY TO GET RAIN OVERNIGHT. ENOUGH INSTABILITY AND WIND SHEAR EXISTS FOR SEVERE STORMS.. WHICH WILL REMAIN POSSIBLE INTO EARLY MONDAY MORNING. HAVE ALSO TWEAKED HOURLY GRIDS TO SHOW CURRENT TRENDS. WILL SEND UPDATES SHORTLY. MAXWELL PREV DISCUSSION... /ISSUED 232 PM CDT SUN APR 29 2012/ DISCUSSION... RESIDUAL COLD POOL SFC BOUNDARY CONT TO WASH OUT THIS AFTN ACROSS CENTRAL AND SOUTHWEST OKLAHOMA... BUT WHAT IS LEFT OF IT COULD ACT AS FOCUS FOR A FEW STORMS LATER THIS AFTERNOON AND EVENING... ALONG WITH OTHER DIFFERENTIAL HEATING BOUNDARIES. WITH MODELS CONT TO BE FAIRLY AGGRESSIVE WITH PRECIP DEVELOPMENT ACROSS NORTHERN HALF OF THE AREA TONIGHT WILL CONT WITH LIKELY POPS. EXPECTED INSTABILITY AND WIND FIELDS WILL CONT TO SUPPORT A FEW SEVERE STORMS. AIRMASS ALSO CONT TO BE SUPPORTIVE OF HEAVY RAINFALL AS WELL. WE CONT TO SEE MINOR RIPPLES IN MID LEVEL MAKE THEIR WAY OUT OF THE CENTRAL AND SOUTHERN ROCKIES INTO THE PLAIN STATES ON MONDAY. THIS WILL MAINTAIN AT LEAST A CHANCE TO SEE ADDITIONAL ACTIVITY FOR ANOTHER DAY OR SO. STILL APPEARS THAT RAIN CHANCES WILL DECREASE BY TUESDAY... HOWEVER WILL HAVE DRYLINE SET UP NEAR WESTERN BORDER. SO ISOLATED LATE AFTN EVENING STORMS NOT OUT OF THE QUESTION THROUGH THE MIDDLE OF THE WEEK IF EXPECTED CAP CAN BE OVERCOME. FOR NOW HOWEVER WILL LEAVE THEM OUT OF THE FORECAST AND MAINTAIN VERY WARM/HOT AND MUGGY CONDITIONS THROUGH THE REMAINDER OF THE FORECAST. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 67 83 66 83 / 30 10 10 10 HOBART OK 64 85 64 87 / 30 10 10 10 WICHITA FALLS TX 67 86 66 89 / 20 10 10 10 GAGE OK 61 90 60 88 / 30 10 10 10 PONCA CITY OK 68 81 69 84 / 40 20 10 10 DURANT OK 66 82 67 83 / 20 10 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 25/17/17
Hazardous weather outlook, Apr 29, 8:33 PM CDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
833 PM CDT SUN APR 29 2012
OKZ004>048-050>052-TXZ083>090-301000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
833 PM CDT SUN APR 29 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...REST OF TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS ALONG AND NORTHWEST OF A LINE FROM
SHAWNEE AND DUNCAN OKLAHOMA... TO WICHITA FALLS AND SEYMOUR
TEXAS.
TIMING...
SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY MONDAY MORNING.
IMPACTS...
VERY LARGE HAIL UP TO THE SIZE OF TENNIS BALLS AND DAMAGING WINDS TO
65 MPH WILL BE THE MAIN HAZARDS.
HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE A CONCERN...
ESPECIALLY OVER THE NORTHERN THIRD TO HALF OF OKLAHOMA.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH
EARLY MONDAY MORNING ACROSS THE SLIGHT RISK AREA.
DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS
PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS TONIGHT. INSTABILITY AND
WIND SHEAR REMAIN SUFFICIENT OVERNIGHT FOR SOME STORMS TO BECOME
SEVERE PRODUCING LARGE HAIL AND STRONG WIND GUSTS. THE MOST
LIKELY AREA FOR SEVERE STORMS TONIGHT WILL BE ACROSS
NORTHERN OKLAHOMA.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY APR 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
HEAVY RAIN AND TRAINING OF STORMS MAY ALSO LEAD TO FLOODING IN
LOCALIZED AREAS... WITH THE BEST CHANCE ACROSS NORTHERN OKLAHOMA.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON MONDAY...
MAINLY DURING THE AFTERNOON AND EVENING HOURS OVER MUCH
OF OKLAHOMA. LARGE HAIL AND DAMAGING WINDS WILL BE THE
MAIN HAZARDS.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL MAY CAUSE FLOODING MONDAY AND MONDAY
NIGHT...PARTICULARLY OVER THE NORTHERN HALF OF OKLAHOMA.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
MONDAY.
AUSTIN/MAXWELLIn the hours before
Special weather statement, Apr 30, 12:42 AM CDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1242 AM CDT MON APR 30 2012
OKZ007-008-300615-
GRANT OK-KAY OK-
1242 AM CDT MON APR 30 2012
...SPECIAL WEATHER STATEMENT...
AT 1233 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM POND CREEK TO KAW CITY...MOVING NORTHEAST AT 20 MPH. THESE
THUNDERSTORMS WILL CONTINUE TO PRODUCE VERY HEAVY RAINFALL WITH
RAINFALL RATES OF AROUND ONE INCH PER HOUR. THIS ADDITIONAL HEAVY
RAINNFALL WILL ADD TO THE FLOODING THREAT.
LOCATIONS IMPACTED INCLUDE...PONCA
CITY...BLACKWELL...TONKAWA...NEWKIRK...MEDFORD...POND
CREEK...LAMONT...WAKITA...KAW CITY...BRAMAN...DEER
CREEK...KILDARE...NARDIN...JEFFERSON...RENFROW...HARDY...KAW LAKE
AND PECKHAM.
LAT...LON 3698 9674 3678 9675 3677 9681 3674 9683
3675 9689 3668 9695 3670 9704 3666 9707
3667 9802 3700 9802
TIME...MOT...LOC 0533Z 233DEG 18KT 3671 9786 3676 9686Special weather statement, Apr 30, 1:01 AM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
101 AM CDT MON APR 30 2012
OKZ015>017-300630-
CUSTER OK-BLAINE OK-DEWEY OK-
101 AM CDT MON APR 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CUSTER...
NORTHWESTERN BLAINE AND DEWEY COUNTIES UNTIL 130 AM CDT...
AT 1258 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 6 MILES SOUTHEAST OF SEILING TO 8 MILES WEST OF OAKWOOD TO 6
MILES SOUTHWEST OF PUTNAM...MOVING EAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
THOMAS...CANTON...LONGDALE...OAKWOOD...PUTNAM...FAY...CANTON LAKE...
EAGLE CITY...HUCMAC AND SOUTHARD.
LAT...LON 3574 9919 3591 9894 3616 9889 3615 9846
3586 9849 3566 9875
TIME...MOT...LOC 0558Z 278DEG 33KT 3611 9882 3590 9886 3578 9904Special weather statement, Apr 30, 1:11 AM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 111 AM CDT MON APR 30 2012 OKZ007-008-012-013-300645- GRANT OK-GARFIELD OK-KAY OK-NOBLE OK- 111 AM CDT MON APR 30 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRANT...EAST CENTRAL GARFIELD...KAY AND NOBLE COUNTIES UNTIL 145 AM CDT... AT 106 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM NARDIN TO LUCIEN...MOVING EAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 40 MPH... TORRENTIAL RAINFALL AND FLOODING... LOCATIONS IMPACTED INCLUDE... PONCA CITY...BLACKWELL...PERRY...TONKAWA...NEWKIRK...BILLINGS... RED ROCK...MARLAND...KILDARE...NARDIN...LUCIEN...HAYWARD AND CERES. LAT...LON 3625 9712 3622 9757 3684 9746 3690 9702 TIME...MOT...LOC 0606Z 257DEG 27KT 3677 9742 3630 9751
Local storm report, Apr 30, 1:24 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
124 AM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 AM FLASH FLOOD 1 W PONCA CITY 36.71N 97.10W
04/30/2012 KAY OK PUBLIC
WATER REPORTED TO BE NEARLY THREE FEET DEEP. WATER
BEGINNING TO ENTER HOMES ON WEST SIDE OF PONCA CITY.
&&
SULLIVAN/FMLocal storm report, Apr 30, 1:42 AM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
142 AM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 AM FLASH FLOOD 4 NNW TONKAWA 36.73N 97.34W
04/30/2012 KAY OK LAW ENFORCEMENT
6 TO 8 INCHES OF WATER COVERING INTERSTATE 35. REPORTED
BY OHP
&&
SULLIVAN/FMSpecial weather statement, Apr 30, 1:45 AM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
145 AM CDT MON APR 30 2012
OKZ011-017-018-024-300715-
BLAINE OK-KINGFISHER OK-MAJOR OK-CANADIAN OK-
145 AM CDT MON APR 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR BLAINE...KINGFISHER...
SOUTHEASTERN MAJOR AND CANADIAN COUNTIES UNTIL 215 AM CDT...
AT 143 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM OKEENE TO HITCHCOCK TO 6 MILES SOUTHWEST OF GREENFIELD...
MOVING EAST AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
KINGFISHER...CONCHO...WATONGA...GEARY...OKEENE...OKARCHE...CALUMET...
DOVER...HITCHCOCK...GREENFIELD...LOYAL...HOMESTEAD...LACEY AND
OMEGA.
LAT...LON 3609 9786 3584 9788 3556 9800 3550 9800
3545 9812 3551 9831 3555 9831 3555 9840
3560 9856 3596 9836 3621 9843
TIME...MOT...LOC 0643Z 288DEG 37KT 3612 9833 3594 9828 3565 9844The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:16 PM CDT | Special Weather Statement | OUN | Noble | 29 min |
| Apr 29, 7:31 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 44 min |
| Apr 29, 8:20 PM CDT | Special Weather Statement | OUN | Garfield | 25 min |
| Apr 29, 8:29 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Major | 61 min |
| Apr 29, 8:41 PM CDT | Special Weather Statement | OUN | Major | 34 min |
| Apr 29, 8:50 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 40 min |
| Apr 29, 9:02 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 43 min |
| Apr 29, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 48 min |
| Apr 29, 9:30 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 24 min |
| Apr 29, 9:39 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Major, Woodward | 45 min |
| Apr 29, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 48 min |
| Apr 29, 9:45 PM CDT | Special Weather Statement | OUN | Harper | 30 min |
| Apr 29, 9:50 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 40 min |
| Apr 29, 9:59 PM CDT | Tornado Warning | OUN | Kay | 31 min |
| Apr 29, 10:17 PM CDT | Special Weather Statement | OUN | Grant | 28 min |
| Apr 29, 10:22 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay | 38 min |
| Apr 29, 10:27 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 48 min |
| Apr 29, 10:29 PM CDT | Special Weather Statement | OUN | Major | 31 min |
| Apr 29, 10:29 PM CDT | Tornado Warning | OUN | Kay | 13 min |
| Apr 29, 10:37 PM CDT | Flash Flood Warning | OUN | Garfield, Grant, Kay, Noble | 3 hr |
| Apr 29, 10:50 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 40 min |
| Apr 29, 10:52 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 38 min |
| Apr 29, 11:30 PM CDT | Special Weather Statement | OUN | Ellis | 30 min |
| Apr 29, 11:32 PM CDT | Special Weather Statement | OUN | Major | 28 min |
| Apr 29, 11:38 PM CDT | Special Weather Statement | OUN | Roger Mills | 37 min |
| Apr 29, 11:43 PM CDT | Areal Flood Advisory | OUN | Alfalfa, Major, Woods | 3 hr |
| Apr 29, 11:45 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 45 min |
| Apr 29, 11:52 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major | 38 min |
| Apr 29, 11:57 PM CDT | Special Weather Statement | OUN | Roger Mills | 33 min |
| Apr 30, 12:34 AM CDT | Special Weather Statement | OUN | Grant, Kay | 41 min |
| Apr 30, 12:42 AM CDT | Special Weather Statement | OUN | Grant, Kay | 33 min |
| Apr 30, 12:54 AM CDT | Areal Flood Advisory | OUN | Garfield | 3 hr |
| Apr 30, 1:01 AM CDT | Special Weather Statement | OUN | Dewey | 29 min |
| Apr 30, 1:11 AM CDT | Special Weather Statement | OUN | Kay, Noble | 34 min |
| Apr 30, 1:27 AM CDT | Flash Flood Warning | OUN | Garfield, Grant, Kay, Noble | 6 hr |
| Apr 30, 1:45 AM CDT | Special Weather Statement | OUN | Kingfisher | 30 min |
| Apr 30, 2:27 AM CDT | River Flood Warning | OUN | Grant, Kay, Noble | 4 days |
| Apr 30, 7:32 AM CDT | Areal Flood Warning | OUN | Garfield, Grant, Kay, Noble | 3 hr |
| Apr 30, 4:31 PM CDT | Special Weather Statement | OUN | Atoka | 29 min |
| Apr 30, 5:01 PM CDT | Special Weather Statement | OUN | Atoka | 29 min |
| Apr 30, 5:27 PM CDT | Special Weather Statement | OUN | Harper | 33 min |
| Apr 30, 6:08 PM CDT | Special Weather Statement | OUN | Woods | 37 min |
| Apr 30, 6:40 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 50 min |
| Apr 30, 6:58 PM CDT | Special Weather Statement | OUN | Alfalfa | 32 min |
Nearby
Flash Flood Watches in Oklahoma, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.